# SDR SIMA2018061508015

- Difficulty date: June 8, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,732 hours, 27,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004214605
- Condition: Cracked
- Location: Fr 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM SUPPORT WAS CRACKED ON THE AFT INBD SIDE AT FRAME 50.   PERFORMED A REPAIR IAW SRM 53-23-02.
